MathSciNet Relay Station
MathSciNet bibliographic data
MR1900955 58K40 (32S05)
Abderrahmane, Ould M. Polyèdre de Newton et trivialité en famille. (French) [Newton polyhedron and family triviality] J. Math. Soc. Japan 54 (2002), no. 3, 513–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement